Alert archive / Texas / Flash Flood Warnings in 2011
Flash Flood Warning 8, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at Apr 25, 2011, 7:11 PM CDT for 7 counties in Texas; Little River County, Miller County, Arkansas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2011, 7:11 PM CDT (00:11 UTC)
- Expired
- Apr 25, 2011, 10:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Little River County, AR, Miller County, AR, Bowie County, TX, Camp County, TX, Cass County, TX, Franklin County, TX, Morris County, TX, Red River County, TX, Titus County, TX
The radar
The Shreveport radar (KSHV), 136 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 7:34 PM CDT | FLASH FLOOD | New Boston, TX | MINOR TO MODERATE FLOODING ON US 82...HWY 8 AND MANY SMALLER STREETS IN CENTRAL BOWIE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 0.2 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 782 J/kg
- Mixed-layer CIN
- -155 J/kg
- Mixed-layer LCL
- 1445 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 262 m²/s²
- 0-3 km storm-relative helicity
- 553 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 15.0
The text
As transmitted, in the capitals the NWS used until 2016.
397
WGUS54 KSHV 260011
FFWSHV
ARC081-091-TXC037-063-067-159-343-387-449-260315-
/O.NEW.KSHV.FF.W.0008.110426T0011Z-110426T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
711 PM CDT MON APR 25 2011
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BOWIE COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITIES OF...WAKE VILLAGE...TEXARKANA...SIMMS...
NEW BOSTON...
CAMP COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITIES OF...PITTSBURG...LEESBURG...
CASS COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITY OF ATLANTA...
FRANKLIN COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITY OF HAGANSPORT...
MORRIS COUNTY IN NORTHEAST TEXAS...
SOUTHEASTERN RED RIVER COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITY OF BOXELDER...
TITUS COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITY OF MOUNT PLEASANT...
SOUTHERN LITTLE RIVER COUNTY IN SOUTHWEST ARKANSAS...
WESTERN MILLER COUNTY IN SOUTHWEST ARKANSAS...
THIS INCLUDES THE CITY OF TEXARKANA...
* UNTIL 1015 PM CDT.
* AT 706 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
VERY HEAVY RAIN FROM THUNDERSTORMS OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MANDEVILLE...ROCKY BRANCH...QUEEN CITY...LINDEN...JENKINS...HUGHES
SPRINGS...DAINGERFIELD...CASON...BIVINS...RAVANNA...GENOA AND
BRIGHTSTAR...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SHREVEPORT.
&&
LAT...LON 3336 9530 3370 9475 3368 9465 3366 9467
3368 9456 3365 9454 3363 9456 3364 9452
3362 9453 3364 9448 3369 9448 3359 9380
3302 9402 3293 9505 3293 9513 3301 9515
3297 9529
$$
12What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Apr 25, 3:18 PM CDT, 3 hours 53 minutes earlier.
Area forecast discussion, Apr 25, 3:18 PM CDT, 3 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
318 PM CDT MON APR 25 2011
.DISCUSSION...
FIRST IN A SERIES OF SHORT WAVES APPROACHING THE CWA THIS
AFTERNOON. THIS COMBINED WITH A HIGHLY SHEARED AND UNSTABLE
ENVIRONMENT WILL BRING NUMEROUS STRONG TO SEVERE TSTMS TO THE CWA.
ISOLATED TORNADOES ARE ALSO POSSIBLE. WITH THE NORTHERN MOST AREAS
ACROSS SOUTHEAST OKLAHOMA AND ADJACENT SOUTHWEST ARKANSAS
ALREADY SATURATED FROM PREVIOUS STORMS...WILL ISSUE A FLASH FLOOD
WATCH FOR TONIGHT. AFTER MIDNIGHT...THE SHORT WAVE SHOULD BEGIN TO
EXIT THE AREA TO THE EAST. THIS WILL DRIVE A COLD FRONT INTO THE
EXTREME NORTHWEST CORNER OF THE CWA. STORMS SHOULD ALSO START
TO DECREASE IN COVERAGE AND INTENSITY. ON TUESDAY...A SECOND SHORT
WAVE WILL ROTATE AROUND THE CLOSED LOW IN THE UPPER MISSISSIPPI
VALLEY...AND THIS SHOULD GENERATE ANOTHER ROUND POSSIBLE SEVERE
WEATHER TUESDAY AFTERNOON INTO TUESDAY EVENING. THEN EARLY ON
WEDNESDAY...ANOTHER AND FINAL SHORT WAVE WILL ROTATE AROUND THE
CLOSED UPPER LOW...BRINGING THE COLD FRONT ACROSS THE CWA...
ENDING THE PRECIPITATION. ZONAL FLOW AND DRY AIR WILL FOLLOW
THURSDAY THROUGH FRIDAY. NEXT SYSTEM WILL BEGIN TO DEVELOP IN WEST
TEXAS SATURDAY AND MOVE EAST...BRINGING A ANOTHER GOOD CHANCE OF
RAIN FOR SATURDAY NIGHT AND SUNDAY.
&&
.AVIATION...
SHOWERS AND THUNDERSTORMS ALONG A LINE FROM MINEOLA TEXAS TO MENA
ARKANSAS WILL CONTINUE TO DRIFT EAST THROUGH 00Z. THESE STORMS COULD
POSSIBLY PRODUCE SEVERE TURBULENCE...LOW LEVEL WIND SHEAR...AND HAIL
ACROSS THE TYR/GGG/TXK SITES. SSW WINDS 20KTS AND GUSTY WILL
CONTINUE THROUGH 00Z. OTHERWISE...PERIODS OF SHOWERS AND
THUNDERSTORMS ALONG WITH MVFR CEILINGS WILL CONTINUE THROUGH 15Z
TUESDAY. /05/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 70 87 67 79 51 / 60 50 60 30 10
MLU 70 86 69 81 50 / 60 40 60 40 10
DEQ 61 78 59 72 43 / 80 60 70 40 10
TXK 66 82 67 76 47 / 90 60 70 30 10
ELD 70 84 64 76 47 / 80 60 70 40 10
TYR 69 85 65 76 48 / 70 20 60 10 10
GGG 70 86 65 77 48 / 70 30 60 10 10
LFK 72 90 70 81 50 / 50 20 50 20 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: ARZ050-051-059>061-070>073.
FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR THE FOLLOWING
ZONES: ARZ050-051-059>061.
LA...LAKE WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: LAZ001>006-010>014-017>022.
OK...LAKE WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: OKZ077.
FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR THE FOLLOWING
ZONES: OKZ077.
TX...LAKE WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: TXZ096-097-108>112-124>126-136>138-149>153-165>167.
FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR THE FOLLOWING
ZONES: TXZ096.
&&
14/05Hazardous weather outlook, Apr 25, 12:00 PM CDT, 7 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT MON APR 25 2011 ARZ050-051-059>061-070>073-LAZ001>006-OKZ077-TXZ096-097-108>112- 124>126-136>138-261100- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS- CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON- 1200 PM CDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS NORTHEAST TEXAS... SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS AS WELL AS NORTHWEST LOUISIANA. THERE WILL BE A HEIGHTENED THREAT FOR TORNADOES ALONG AND NORTHWEST OF THE INTERSTATE 30 CORRIDOR OF NORTHEAST TEXAS... SOUTHEAST OKLAHOMA AS WELL AS SOUTHWEST ARKANSAS. THIS HEIGHTENED THREAT WILL CONTINUE THROUGH THE OVERNIGHT HOURS AND SPREAD EASTWARD...ENCOMPASSING MORE OF SOUTHERN ARKANSAS AS WELL AS NORTHWEST LOUISIANA. TRAINING OF STORMS COULD DEVELOP ACROSS SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS THIS AFTERNOON AND CONTINUE THROUGH THE OVERNIGHT HOURS...RESULTING IN FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... STRONG TO SEVERE THUNDERSTORMS...PRODUCING LOCALLY HEAVY RAINFALL WILL CONTINUE TUESDAY INTO TUESDAY NIGHT ACROSS THE REGION. THE POTENTIAL FOR DAMAGING WIND GUSTS...HAIL AND TORNADOES WILL CONTINUE AS WELL WITH A PROLONGED HEAVY RAIN THREAT...MAINLY ACROSS SOUTHEAST OKLAHOMA INTO SOUTHWEST AND SOUTH CENTRAL ARKANSAS THROUGH TUESDAY NIGHT. A STRONG COLD FRONT WILL PUSH THROUGH THE REGION ON WEDNESDAY...BRINGING AN END TO THE THUNDERSTORM ACTIVITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY...PERHAPS INTO TUESDAY AND TUESDAY NIGHT AS THERE WILL BE A PROLONGED THREAT OF WIDESPREAD SEVERE THUNDERSTORMS ACROSS THE REGION. LAZ010>014-017>022-TXZ149>153-165>167-261100- DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-CHEROKEE-RUSK-PANOLA- NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX- 1200 PM CDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... MUCH OF THE UPPER LEVEL SUPPORT FOR WIDESPREAD SEVERE THUNDERSTORMS IS EXPECTED TO BE JUST NORTH OF THE REGION TODAY THROUGH TONIGHT. SEVERE THUNDERSTORMS WILL BE MORE ISOLATED IN NATURE...AND WILL DEPEND UPON LEFT OVER BOUNDARIES PRODUCED BY THUNDERSTORM ACTIVITY FURTHER NORTH. INSTABILITY WILL BE STRONG TODAY INTO THIS EVENING... THUS ANY STORMS THAT DEVELOP COULD QUICKLY BECOME SEVERE...PRODUCING LARGE HAIL...DAMAGING WIND GUSTS. AN ISOLATED TORNADO CANNOT BE COMPLETELY RULED OUT THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THE THREAT FOR MORE WIDESPREAD SEVERE THUNDERSTORMS APPEARS TO BE GREATER ACROSS THE REGION TUESDAY INTO TUESDAY NIGHT. WHILE THE GREATER THREAT WILL AGAIN BE JUST NORTH OF THE REGION...ANY THUNDERSTORMS THAT DEVELOP WILL HAVE THE CAPABILITY OF PRODUCING LARGE HAIL...DAMAGING WIND GUSTS AND ISOLATED TORNADOES. THE ACTIVITY SHOULD BE WINDING DOWN AHEAD OF A COLD FRONT WHICH SHOULD BE MOVING THROUGH THE REGION ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING WITH ACTIVATION MORE LIKELY NEEDED FOR TUESDAY THROUGH TUESDAY NIGHT.
In the hours before
Local storm report, Apr 25, 6:34 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
634 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM TORNADO 7 SE HORATIO 33.87N 94.27W
04/25/2011 SEVIER AR EMERGENCY MNGR
NUMEROUS TREES DOWNED IN THE COMMUNITY OF CENTRAL
&&
04Local storm report, Apr 25, 6:35 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
635 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM FLASH FLOOD 5 SE DE QUEEN 33.99N 94.28W
04/25/2011 SEVIER AR EMERGENCY MNGR
SEVERAL COUNTY ROADS FLOODED AND IMPASSABLE WITHIN SEVIER
COUNTY
&&
04Local storm report, Apr 25, 6:38 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
638 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM FLASH FLOOD 3 SW BROKEN BOW 33.99N 94.77W
04/25/2011 MCCURTAIN OK PUBLIC
CRITICAL ACCESS ROADS HAVE BEEN CLOSED DUE TO WATER
FLOWING OVER ROADWAY IN APPROXIMATE DEPTH OF 1.5 FEET TO
WATER DEPTH AT SOME MARKED AND NOTED LOW WATER BRIDGES IN
COUNTY HAVE NOW CURRENTLY APPROACHED OR EXCEEDED 3 TO 6
FEET IN DEPTH.
&&
04Local storm report, Apr 25, 6:57 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
657 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG 4 NE NASHVILLE 33.98N 93.79W
04/25/2011 HEMPSTEAD AR EMERGENCY MNGR
BARN DESTROYED AND NUMEROUS TREES DOWNED ALONG CR 33 NEAR
BINGEN
&&
04Local storm report, Apr 25, 6:58 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
658 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM TSTM WND DMG NASH 33.44N 94.13W
04/25/2011 BOWIE TX EMERGENCY MNGR
ESTIMATED 60 MPH WIND AND HEAVY RAIN
&&
25Local storm report, Apr 25, 7:01 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
701 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 PM HEAVY RAIN VALLIANT 34.00N 95.09W
04/25/2011 M5.73 INCH MCCURTAIN OK CO-OP OBSERVER
TOTAL ACCUMULATION SINCE LAST NIGHT
&&
04The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 7:01 PM CDT | Tornado Warning | SHV | Bowie | 44 min |
| Apr 25, 7:45 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Camp, Cass, Harrison, Marion, Morris and 1 more | 60 min |
| Apr 25, 7:56 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Smith | 64 min |
| Apr 25, 7:58 PM CDT | Tornado Warning | SHV | Cass, Marion, Morris | 39 min |
| Apr 25, 8:06 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Marion, Upshur | 54 min |
| Apr 25, 8:45 PM CDT | Severe Thunderstorm Warning | SHV | Cass, Gregg, Harrison, Marion | 60 min |
| Apr 25, 8:57 PM CDT | Severe Thunderstorm Warning | SHV | Panola, Rusk | 48 min |
| Apr 25, 9:25 PM CDT | Tornado Warning | SHV | Angelina, Cherokee, Nacogdoches | 50 min |
| Apr 25, 10:03 PM CDT | Tornado Warning | SHV | Angelina, Nacogdoches | 42 min |
| Apr 25, 10:11 PM CDT | Tornado Warning | SHV | Angelina, Nacogdoches | 49 min |
| Apr 25, 10:45 PM CDT | Severe Thunderstorm Warning | SHV | Angelina, Sabine, San Augustine | 45 min |
| Apr 25, 10:48 PM CDT | Tornado Warning | SHV | Angelina, Nacogdoches, Sabine, San Augustine | 27 min |
| Apr 26, 4:03 AM CDT | Lake Wind Advisory | SHV | Angelina, Cherokee, Gregg, Harrison, Marion, Nacogdoches and 8 more | 27 hr |
| Apr 26, 9:42 AM CDT | River Flood Warning | SHV | Franklin, Morris, Red River, Titus | 67 hr |
| Apr 26, 9:42 AM CDT | River Flood Warning | SHV | Bowie, Cass, Morris | 15 days |
| Apr 26, 9:43 AM CDT | River Flood Warning | SHV | Franklin, Morris, Titus | 47 hr |
| Apr 26, 4:36 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee | 54 min |
| Apr 26, 5:17 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Rusk | 58 min |
| Apr 26, 5:29 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee | 61 min |
| Apr 26, 5:50 PM CDT | Tornado Warning | SHV | Smith | 40 min |
| Apr 26, 6:11 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Rusk | 64 min |
| Apr 26, 6:24 PM CDT | Tornado Warning | SHV | Smith, Upshur, Wood | 51 min |
| Apr 26, 6:34 PM CDT | Tornado Warning | SHV | Gregg, Harrison, Panola, Rusk | 41 min |
| Apr 26, 6:55 PM CDT | Severe Thunderstorm Warning | SHV | Red River | 65 min |
| Apr 25, 7:19 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Nevada | 41 min |
| Apr 25, 7:49 PM CDT | Severe Thunderstorm Warning | SHV | Columbia, Hempstead, Lafayette, Miller, Nevada | 56 min |
| Apr 25, 7:56 PM CDT | Tornado Warning | SHV | Columbia, Lafayette, Union | 27 min |
| Apr 25, 8:49 PM CDT | Severe Thunderstorm Warning | SHV | Columbia, Lafayette, Union | 56 min |
| Apr 25, 9:28 PM CDT | Severe Thunderstorm Warning | SHV | Columbia, Lafayette | 62 min |
| Apr 25, 9:44 PM CDT | Severe Thunderstorm Warning | SHV | Columbia, Union | 61 min |
| Apr 25, 10:48 PM CDT | Severe Thunderstorm Warning | SHV | Union | 31 min |
| Apr 26, 1:07 AM CDT | Severe Thunderstorm Warning | SHV | Nevada | 23 min |
| Apr 26, 6:10 AM CDT | River Flood Warning | SHV | Howard, Little River, Sevier | 47 hr |
| Apr 26, 9:49 AM CDT | River Flood Warning | SHV | Columbia | 7 days |
| Apr 26, 3:11 PM CDT | Severe Thunderstorm Warning | SHV | Columbia, Hempstead, Lafayette, Nevada | 49 min |
| Apr 26, 6:40 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Lafayette, Miller, Nevada | 50 min |
| Apr 26, 6:46 PM CDT | Tornado Warning | SHV | Nevada | 14 min |
| Apr 26, 6:58 PM CDT | Tornado Warning | SHV | Howard | 32 min |
Nearby
Flash Flood Warnings in Texas, 2011Flash Flood Warnings in Arkansas, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.